Cut set Catalan numbers


Дошкова-Тодорова, Юлиана (1998) Cut set Catalan numbers Congr. Numer. 130(1998), 133-139


 -
  Статия
 -


Природни науки, математика и информатика

Natural sciences, mathematics and informatics

 Издадено
  1911
 Юлиана Дошкова-Тодорова

1. S. Allen Broughton, Dawn M. Haney, Lori T. McKeough, Brandy Smith Mayfield, Divisible Tilings in the Hyperbolic Plane, New York J. Math. 6 (2000) 237–283, http://www.emis.ams.org/journals/NYJM/j/2000/6-12.pdf

2. The cut set Catalan numbers are registered in the On-Line Encyclopedia of Integer Sequences (OEIS, http://oeis.org) with the sequence number A033961.

Научният архив поддържа инициативата за отворен достъп OAI 2.0 с начален адрес: http://da.uni-vt.bg/oai2/